Stepanoff's theorem is extended to infinitely dimensional separable Banach spaces.
@article{119009, author = {Donatella Bongiorno}, title = {Stepanoff's theorem in separable Banach spaces}, journal = {Commentationes Mathematicae Universitatis Carolinae}, volume = {39}, year = {1998}, pages = {323-335}, zbl = {0937.46038}, mrnumber = {1651959}, language = {en}, url = {http://dml.mathdoc.fr/item/119009} }
Bongiorno, Donatella. Stepanoff's theorem in separable Banach spaces. Commentationes Mathematicae Universitatis Carolinae, Tome 39 (1998) pp. 323-335. http://gdmltest.u-ga.fr/item/119009/
Differentiability of Lipschitzian mappings between Banach spaces, Studia Math. 57 (1976), 147-190. (1976) | MR 0425608 | Zbl 0342.46034
Measure theoretic zero sets in infinite dimensional spaces and applications to differentiability of Lipschitz mappings, 2-ieme Coll. Anal. Fonct. (1973, Bordeaux), Publ. du Dept. Math. Lyon 10-2 (1973), 29-39. | MR 0361770 | Zbl 0302.43001
Vector Measures, AMS, Math. Surveys, 15, Providence, 1977. | MR 0453964 | Zbl 0521.46035
Geometric Measure Theory, Springer-Verlag, Berlin, 1969. | MR 0257325 | Zbl 0874.49001
On the differentiability of Lipschitz mappings in Fréchet spaces, Studia Math. 45 (1973), 15-29. (1973) | MR 0331055 | Zbl 0219.46006
Gaussian null sets and differentiability of Lipschitz map on Banach spaces, Pacific J. Math. 77 (1978), 523-531. (1978) | MR 0510938 | Zbl 0396.46041
Über partielle und totale Differenzierbarkeit I, Math. Ann. 79 (1919), 254-269. (1919)
Über totale Differenzierbarkeit, Math. Ann. 90 (1923), 318-320. (1923) | MR 1512177
Sur les conditions de l'existence de la differentielle totale, Rec. Math. Soc. Math. Moscou 32 (1925), 511-526. (1925)